# SDR ASAA2015012610438

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 7,802 hours, 2,518 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, LEFT PACK LIGHT ILLUMINATED - IT RESET WITH PUSHING THE MASTER CAUTION. ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT.  BITE OF PACK ZONE TEMP CONTROLLERS IAW MM 21-61-00-700-806-002 SHOWED NO FAULTS AND VERIFY TESTS PASSED.  OPERATED LT PACK AT VARIOUS TEMPERATURE SETTINGS AND RETESTED IAW SAME.  OPS NORMAL.
